Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had constipation problem, fever, eyes burning, gas bloating and pain in back. Done with USG and urine test. Could I ask a doctor?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi doc,
I usually had constipation problem once or twice in a year. Doc has given razo20,mebiz sr and bifilac hp. I become normal. But frm past three months i am really constipated. Symptoms- light fever,eyes burning, gas, bloating,flatulence,pain in the back which then moved to lower left back,pressing the lower left abdomen gives a sharp near the descending colon area. I got USG and urine test done. It was normal. Doc has given me sompraz d20, joxcy 500 and semi ultracet. While taking the medicine, the pain reduced and gone, but as i stopped it after 1 week, blisters in the tongue, constipation is there, not feeling 100%, mood swings very sharply. Please suggest
Posted Thu, 26 Sep 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 38 minutes later
Brief Answer:
Probability of IBS

Detailed Answer:

I have read your query with diligence.

It seems like you are suffering intermittently from constipation.

The tablets Sompraz D 20, Joxcy 500 and semi ultracet are good and effective for your symptoms.

The blisters in the tongue could be due to side effects of the medicines. Please consider taking Multivitamin supplements like Becosules daily for 2 to 3 weeks. The blisters will heal.

I see that the constipation is still there, you are not feeling 100% fine, and there are sharp mood swings. In view of this, we can think of colonoscopy done to rule out any problem in the entire colon.

Please consult a skilled Gastroenterologist who can perform this procedure in you, and come to a conclusion.

Treatment can be planned accordingly.

Wish you quick recovery and good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor